# SDR DALA2024121711797

- Difficulty date: December 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,638 hours, 6,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT END OF SEAT TRACK HAS SURFACE GALVANIC CORROSION (M) SSI: 53-61-43-01. GALVANIC CORROSION AND ON TOP SURFACE AND PITTING OF SEAT TRACK @ FRAME 74. NO PRESENCE OF BLUE PAINT/INK. REPAIRED PER ERA PRI 621981-14 REV 0, REV 1, REV 2, REV 3, RE V 4 AND ERA 621981-14 REV. ORIGINAL, INSTALLED REPAIR SPLICE SEAT TRACK SECTION. (LP# 0704187)
